Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 79, NWS Grand Rapids, MI

October 24, 2012

NWS Grand Rapids, MI issued this small craft advisory at Oct 24, 2012, 3:36 AM EDT. It took effect at Oct 24, 2012, 8:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 24, 2012, 3:36 AM EDT (07:36 UTC)
In effect from
Oct 24, 2012, 8:00 PM EDT
Expired
Oct 25, 2012, 1:39 PM EDT
In force
18 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

848 
WHUS73 KGRR 240736
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
336 AM EDT WED OCT 24 2012

LMZ844>849-241545-
/O.NEW.KGRR.SC.Y.0079.121025T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
336 AM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
8 AM EDT FRIDAY. 

* WINDS...INCREASING TO SOUTH 15 TO 25 KNOTS THIS EVENING...THEN
  INCREASING TO 30 KNOTS ON THURSDAY. 

* WAVES...BUILDING TO 5 TO 8 FEET TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ
6 follow-up statements
085 
WHUS73 KGRR 241401
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1001 AM EDT WED OCT 24 2012

LMZ844>849-242215-
/O.CON.KGRR.SC.Y.0079.121025T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1001 AM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...INCREASING TO SOUTH 15 TO 25 KNOTS THIS EVENING...THEN 
  INCREASING TO 30 KNOTS ON THURSDAY. 

* WAVES...BUILDING TO 5 TO 8 FEET TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MJS
775 
WHUS73 KGRR 241842
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
242 PM EDT WED OCT 24 2012

LMZ844>849-250245-
/O.CON.KGRR.SC.Y.0079.121025T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
242 PM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM EDT FRIDAY...

* WINDS...INCREASING TO SOUTH 15 TO 25 KNOTS THIS EVENING...THEN 
  INCREASING TO 30 KNOTS ON THURSDAY. 

* WAVES...BUILDING TO 5 TO 8 FEET TONIGHT AND THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
996 
WHUS73 KGRR 250120
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EDT WED OCT 24 2012

LMZ844>849-250930-
/O.CON.KGRR.SC.Y.0079.000000T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
920 PM EDT WED OCT 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...INCREASING TO SOUTH 15 TO 25 KNOTS THIS EVENING...THEN 
  INCREASING TO 30 KNOTS ON THURSDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET OVERNIGHT AND 4 TO 8 FEET
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS73 KGRR 250720
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 AM EDT THU OCT 25 2012

LMZ844>849-251530-
/O.CON.KGRR.SC.Y.0079.000000T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
320 AM EDT THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...INCREASING TO SOUTH TO 30 KNOTS TODAY.

* WAVES...BUILDING TO 4 TO 8 FEET TODAY HIGHEST NORTH OF GRAND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
335 
WHUS73 KGRR 251447
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1047 AM EDT THU OCT 25 2012

LMZ846>849-252300-
/O.UPG.KGRR.SC.Y.0079.000000T0000Z-121026T1200Z/
/O.NEW.KGRR.GL.W.0029.121025T1447Z-121026T0300Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1047 AM EDT THU OCT 25 2012

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...INCREASING TO SOUTH TO 40 KNOTS TODAY.

* WAVES...BUILDING TO 5 TO 9 FEET TODAY HIGHEST NORTH OF HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844-845-252300-
/O.CON.KGRR.SC.Y.0079.000000T0000Z-121026T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
1047 AM EDT THU OCT 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS...INCREASING TO SOUTH TO 30 KNOTS TODAY.

* WAVES...BUILDING TO 4 TO 6 FEET TODAY HIGHEST NORTH OF SOUTH
  HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
495 
WHUS73 KGRR 251739
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
139 PM EDT THU OCT 25 2012

LMZ844-845-260145-
/O.UPG.KGRR.SC.Y.0079.000000T0000Z-121026T1200Z/
/O.EXA.KGRR.GL.W.0029.000000T0000Z-121026T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
139 PM EDT THU OCT 25 2012

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH GALES TO 40 KNOTS...DIMINISHING THIS EVENING.

* WAVES...BUILDING TO 4 TO 6 FEET TODAY HIGHEST NORTH OF SOUTH 
  HAVEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ846>849-260145-
/O.CON.KGRR.GL.W.0029.000000T0000Z-121026T0300Z/
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
139 PM EDT THU OCT 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WINDS...SOUTH GALES TO 40 KNOTS...DIMINISHING THIS EVENING.

* WAVES...BUILDING TO 5 TO 9 FEET TODAY HIGHEST NORTH OF HOLLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 24, 12:22 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 24, 12:22 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1222 AM EDT WED OCT 24 2012

.SYNOPSIS...
ISSUED AT 246 PM EDT TUE OCT 23 2012

A WARM FRONT WILL LIFT NORTHWARD THROUGH THE REGION TONIGHT AND
WEDNESDAY MORNING. THIS SYSTEM WILL LEAD TO SOME SHOWERS AND
THUNDERSTORMS. A SOUTHWEST FLOW OF WARM AIR WILL DEVELOP FOR LATER
WEDNESDAY INTO THURSDAY ALLOWING TEMPERATURES TO CLIMB TO NEAR RECORD LEVELS.
A COLD FRONT SWINGS EASTWARD THROUGH THE AREA THURSDAY NIGHT.
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF THIS
FRONT. TEMPERATURES WILL TURN UNSEASONABLY COOL FOR THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 246 PM EDT TUE OCT 23 2012

THE MAIN CHALLENGES IN THE SHORT TERM DEAL WITH THE TIMING AND
LOCATION OF ANY THUNDERSTORMS...ALONG WITH THE FOG THREAT TONIGHT
AND WEDNESDAY MORNING.

TO START...ONE MID LEVEL SHORTWAVE WAS CROSSING LAKE MI AT THIS
TIME. ENOUGH INSTABILITY THERE...500 TO 1000 J/KG FOR
THUNDERSTORMS. THIS FEATURE TRACKS EAST AND SHOULD PRODUCE SOME
RAIN FOR MOST LOCATIONS BEFORE MIDNIGHT. ANOTHER SHORTWAVE IS
SHOWN MAINLY BY THE MESOSCALE MODELS TO PRODUCE ADDITIONAL
THUNDERSTORMS LATE TONIGHT INTO WED AM. GIVEN THE ENVIRONMENT WITH
A WARM FRONT AROUND...ELEVATED INSTABILITY...UNSEASONABLY HIGH
PWAT VALUES UP AROUND 1.25 TO 1.4 INCHES...AND SOME MID LEVEL
LIFT...I ADDED THUNDER TO THE WED AM FORECAST AS WELL FOR MOST
LOCATIONS. LOOKS LIKE BETTER DRYING OCCURS WED AFTERNOON INTO WED
NIGHT. HOWEVER THE COLD FRONT ARRIVES FOR THU NIGHT. FAVORABLE
MOISTURE...DECENT LIFT AND SOME INSTABILITY SHOULD RESULT IN A
BAND OF SHOWERS AND THUNDERSTORMS. I HAVE THEREFORE KEPT THE
HIGHER POPS GOING.

AN INCREASED RISK FOR THICKER FOG TONIGHT. PLENTY OF LOW LEVEL
MOISTURE IS PRESENT. CLOUDS WILL BE AROUND AND SOME LIGHT FLOW...SO
UNCERTAINTY EXISTS AS FAR AS HOW THICK THE FOG WILL BECOME.
CERTAINLY NEED TO MONITOR TRENDS CLOSELY...NO HEADLINES AT THIS
TIME.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 246 PM EDT TUE OCT 23 2012

WE WILL BE WELL INTO THE COLDER AIR BY FRIDAY AS THE FRONT CONTINUES
TO MOVE TO OUR EAST.  WILL MAINTAIN LIKELY POPS SE OF GRR AS THERE
WILL LIKELY BE LINGERING POST FRONTAL PCPN THERE...BUT MAINLY IN THE
MORNING.  WILL ALSO CARRY POPS FOR THE MAJORITY OF THE CWA INTO
FRIDAY NIGHT AS THE MOISTURE IS SLOW TO EXIT.  A FEW WET SNOW FLAKES
COULD MIX IN NE OF GRR FRIDAY NIGHT.  REDUCED POPS FOR SATURDAY AS
THE MOISTURE BECOMES SHALLOW BY THEN.

TEMPS SHOULD REMAIN SLIGHTLY BELOW NORMAL INTO THE FIRST PART OF
NEXT WEEK AS NORTHWEST FLOW DOMINATES.  HOWEVER IT SHOULD LARGELY
REMAIN DRY SATURDAY NIGHT THROUGH MONDAY NIGHT AS SURFACE HIGH
PRESSURE MOVES OVER THE WESTERN GREAT LAKES.  SOME LAKE EFFECT MAY
OCCUR BUT IT SHOULD REMAIN VERY LIGHT GIVEN THE DRY AIR MASS.

THE MODELS DIVERGE SIGNIFICANTLY INTO THE MIDDLE OF THE WEEK.  THE
EURO HAS CONSISTENTLY SHOWN TROPICAL SYSTEM SANDY GETTING HANG UP BY
THE TROUGH OVER THE EASTERN U.S. AND BENDS IT/S MOISTURE BACK TOWARD
THE GREAT LAKES BY TUESDAY.  MEANWHILE THE GFS REMAINS MUCH MORE
PROGRESSIVE...SHOWING THE NEXT SHORT WAVE ARRIVING FROM THE WEST BY
TUESDAY.  EITHER SOLUTION COULD GIVE US PCPN.  IT SHOULD LARGELY BE
RAIN...BE IT COULD MIX WITH SNOW IF IT ARRIVES EARLY TUESDAY TO THE
NE OF GRR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1221 AM EDT WED OCT 24 2012

WARM FRONT IS ON THE MOVE TONIGHT WITH A GOOD DEAL OF THE POOR
AVIATION CONDITIONS PUSHING NORTH WITH THE FRONT. KMKG...KGRR AND
KLAN CLOSER TO THE FRONT HAVE ALL BEEN IMPROVING...WHILE THE
SOUTHERN TAF SITES REMAIN AT VFR. EXPECTING CONDITIONS TO CONTINUE
TO IMPROVE OVERALL...BUT THERE MAY BE A SLIGHT DECLINE TO MVFR
LATE TONIGHT. EXPECT VFR CONDITIONS TO PREVAIL ON WEDNESDAY DURING
THE DAY.

&&

.MARINE...
ISSUED AT 246 PM EDT TUE OCT 23 2012

WILL NEED TO MONITOR THE NEED FOR HEADLINES TO COVER THE THICKER
FOG THE MAY FORM IN THE NEARSHORE WATERS TONIGHT. A WARM AND MOIST
AIRMASS WILL BE MOVING IN.  THIS WILL INTERACT WITH COOLER LAKE
TEMPERATURES TO ENHANCE THIS RISK FOR FOG.

WINDS AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT BY
THURSDAY AM. THE FORECAST WILL REFLECT THIS.  NO HEADLINES YET.

&&

.HYDROLOGY...
ISSUED AT 246 PM EDT TUE OCT 23 2012

ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS ARRIVES FOR EARLY
TONIGHT...WITH ANOTHER ROUND POSSIBLE FOR WEDNESDAY MORNING.
RIVERS ARE ON THE RISE...BUT AT THIS TIME...NOT ENOUGH RAIN TO
CAUSE FLOODING ON THE RIVERS IS FORECAST. URBAN AND POOR DRAINAGE
FLOODING APPEARS TO BE THE ONLY THREAT.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...JK
AVIATION...DUKE
HYDROLOGY...MJS
MARINE...MJS
Hazardous weather outlook, Oct 23, 7:22 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
722 PM EDT TUE OCT 23 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-240800-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
722 PM EDT TUE OCT 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE THROUGH THIS EVENING.
NO SEVERE WEATHER IS EXPECTED.

FOG WILL BE POSSIBLE ALONG AND SOUTH OF THE INTERSTATE 96 CORRIDOR
TONIGHT. FOG WILL BE RATHER WIDESPREAD ACROSS AREAS NORTH OF
INTERSTATE 96 THROUGH THE NIGHT TONIGHT. SOME OF THE FOG COULD
BECOME LOCALLY DENSE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE AREA OF SCATTERED THUNDERSTORMS WILL LIFT NORTH WITH THE WARM
FRONT WEDNESDAY. AS A RESULT THE THREAT FOR THUNDERSTORMS SHOULD
SIGNIFICANTLY DIMINISH BY MID AFTERNOON WEDNESDAY ACROSS THE AREA.

THE PASSAGE OF A STRONG COLD FRONT WILL LIKELY TOUCH OF
THUNDERSTORMS DURING THE EARLY TO MID MORNING HOURS OF FRIDAY. AT
THIS TIME THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

LMZ844>849-240800-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
722 PM EDT TUE OCT 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE THROUGH THIS EVENING.
NO SEVERE WEATHER IS EXPECTED.

AREAS OF FOG CAN BE EXPECTED OVER LAKE MICHIGAN...ESPECIALLY NORTH
OF GRAND HAVEN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE INTO EARLY WEDNESDAY AFTERNOON
AS THE WARM AIR PUSHES NORTHWARD. SEVERE STORMS ARE NOT EXPECTED.
AREAS OF FOG MAY PERSIST OVER THE NEAR SHORE WATERS.

THE WIND AND WAVES WILL LIKELY BE HAZARDOUS TO SMALL CRAFT THURSDAY
THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY
NIGHT INTO THE MID MORNING HOURS OF FRIDAY WITH THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

WDM NJJ

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.